# SDR DALA2015040802693

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 49,790 hours, 13,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT FS 1280, FRAME STR 10R IS GOUGED.  REMOVED DAMAGED ANGLE.  FABRICATED NEW ANGLE FROM 7050, .071 PO ST-00003940. HEAT TREATED PART TO 7075T6 FOR FAS FORM, FAS 0115, REV 012, DIM 13".500 X 4".250 AND INSTALLED NEW ANGLE IAW SRM 53-00-07, REPAIR 1, FIG 202.  LP1894796.
